See Alike in...

Alike App

Browser

Michelle987

209d

Why is my buspirone not working anymore?

Top reply
    • Michel

      203d

      Please talk with your doctor the doctor may need to adjust meds or change your medication

    • Michel

      203d

      Please talk with your doctor the doctor may need to adjust meds or change your medication

    • Stevie

      209d

      I know how you feel about your medication I have been through this myself they work great for a long then they don’t work out ok . Sometimes with me my body gets used to it then it’s stopped working out for me ok . Go and see your doctor and tell him or her how you feel on it .

    • faith83

      209d

      Your body may have become use to it. It's happened to me before with other meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One possible reason could be that your body has developed a tolerance to the medication over time. This is not uncommon with long-term use of certain medications. However, it's important to discuss this with your healthcare provider as they can provide the most accurate information based on your specific situation.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion